I am looking for some answers about the medicine Plaquenil! I was digonised last thursday with UCTD!!! I am still very new to all this because i truefully thought everything was in my head. Of course like many of you I am just as confused and baffeled as to how one day i was taking care of my kids...working out and living a normal life. Than one day it just went sour. I couldn't get my rythem in my excersise class...and it just feel apart from there. Most of my concerns have been posted in earlier forums, and i am so lucky and blessed to have had such wonderful support on this website. However, with every day that passes I have more and more questions and todays concern is about the meds.... Before taking the medication i was feeling all those wonderful symptoms that we all feel....tired, confused, dizzy, pain skin sensitive the list is endless. on the medication i still feel the same way. I thought i could venture out of the house the other day and go to the market...half way through my shopping BAM!!! i thought i was going to die....the room started to spin ...i was sweating , cold , ringing in my ears...again the list is endless.....called the dr to tell her what was going on and she assured me it is not side affects from meds but just flare ups of the disease.....Has anyone experinced this? i cant go out i feel like a prisioner in my own home...i'm tired of feeling this way...when will the dizzness stop when will i be able to go out and enjoy life again...of course i developed another red flag which is very dry mouth soreness in my throat and and dry eyes now i'm being tested for sjorans disease even though the blood test came back negitive....WOW!!! hows that for a rant.....I should also mention that i have dropped 5 pounds in one week ....what is really going on.....so scared and confused.
Hey Lynday. You might want to do a search for the word "plaquenil". There are tons of topics on it.
Plaquenil is the first line drug for Lupus and many AI disease. Most people have very few side effects and it really helps with many symptoms. Make sure you go to the eye doctor and get a "plaquenil eye exam" so there is a baseline for your eyes and then return every year. It seldom happens on the doses that we are on but one of the things that they have us watch out for is eye issues.
Try taking the plaquenil with food. It should help whatever side effects you are feeling.
Success is not final, failure is not fatal: it is the courage to continue that counts.
Ty mari u have been so helpful with me. I do have eye appt on Thursday!!!
I just started my plaquenil two days ago. My doc told me it takes 3 to 6 months before relief of symtoms. The only thing I have noticed was upset stomach. I took my doses at night. The first night I seemed a little antsy too, but that could be the lupus because I have that a lot! I have also made sure to take with food. How long have you been on plaquenil?
I have only been on plawuenil for a week! I feel like it is destroying me"!! Everyone says the same thing about the medi just feel so tired and i cannot function!!"" Im not feeling ill to my stomach but i have severe weakness on my right side. My legs are tired my head is spinning and im soooooooo tired i take the meds twice a day! But my dr tild me to only take it once a day. Even with me taking the med once a day im still wiped out which makes my drbelieve that it is not all medicine related!
wait. is getting antsy at night/restless after you're tired a common thing with lupus? i've been like that a loooot lately.
thanks so much.